# SDR SWAA030238

- Difficulty date: January 31, 2003
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N332SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23696
- Aircraft time: 49,464 hours, 47,186 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND STRINGER CLIPS CRACKED (2 EA) AT BS 663, STR 10L AND STR 10R.  REMOVED AND REPLACED STRINGER CLIPS PER SRM
